# SDR C8GA20040016

- Difficulty date: August 7, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 55,981 hours, 29,804 cycles
- Engine: Pwa JT8D15
- Engine time: 59,421 hours, 47,176 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Zone 400
- Part time: 59,421 hours, 47,176 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 1 ENGINE LOST 1.5 GALLONS OF OIL IN THE FIRST 10 MINUTES.  AIRCRAFT RETURNED TO TOL AND LANDED WITHOUT FURTHER INCIDENT.  FOUND EXCESSIVE AMOUNT OF OIL LEAKING FROM THE NR 4.5 TO NR 6 BEARING DRAIN.  REPLACED THE NR 1 ENGINE.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
